BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Deductive Nomological Model and Mathematics: Making Dissatisfaction more Satisfactory

Participants in the publication
Daniele Molinini (Author)
Dep. História e Filosofia das Ciências
CFCUL - Centro de Filosofia das Ciências da Universidade de Lisboa

Date of Publication
2014-04-16

Where published
THEORIA. An International Journal for Theory, History and Foundations of Science

Publication Identifiers
ISSN - 2171-679X,0495-4548

Publisher
UPV/EHU Press

Volume
29
Number
2

Starting page
223

Document Identifiers
DOI - https://doi.org/10.1387/theoria.6464
URL - http://dx.doi.org/10.1387/theoria.6464

Rankings
SCIMAGO Q1 (2019) - 0.281 - Philosophy
SCIMAGO Q2 (2019) - 0.281 - History and Philosophy of Science


Export

APA
Daniele Molinini, (2014). Deductive Nomological Model and Mathematics: Making Dissatisfaction more Satisfactory. THEORIA. An International Journal for Theory, History and Foundations of Science, 29, ISSN 2171-679X,0495-4548. eISSN . http://dx.doi.org/10.1387/theoria.6464

IEEE
Daniele Molinini, "Deductive Nomological Model and Mathematics: Making Dissatisfaction more Satisfactory" in THEORIA. An International Journal for Theory, History and Foundations of Science, vol. 29, 2014. 10.1387/theoria.6464

BIBTEX
@article{46760, author = {Daniele Molinini}, title = {Deductive Nomological Model and Mathematics: Making Dissatisfaction more Satisfactory}, journal = {THEORIA. An International Journal for Theory, History and Foundations of Science}, year = 2014, volume = 29 }